Citations of

William Y.C. Chen and James J.Y. Zhao, The Gaussian coefficients and overpartitions, Discrete Math., 305 (1-3) (2005) 350-353.


  1. A.V. Sills, Rademacher-type formulas for restricted partition and overpartition functions, Ramanujan J. 23(2010) 253ĘC264.

  2. A.V. Sills, A Rademacher Type Formula for Partitions and Overpartitions, Int. J. Math. Math. Sci. 2010, Art. ID 630458..

  3. J.J. Y. Zhao, An involution proof of the Alladi-Gordon key identity for Schur's partition theorem. Electron. J. Combin. 20(2013) #P63.

back to homepage